# SDR 9520629993

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FOUND LEFT AFT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN AND OPERATIONAL CHECK GOOD.
